Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Alhazen's Problem

Marcus Baker
American Journal of Mathematics
Vol. 4, No. 1 (1881), pp. 327-331
DOI: 10.2307/2369168
Stable URL: http://www.jstor.org/stable/2369168
Page Count: 5
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Alhazen's Problem
We're having trouble loading this content. Download PDF instead.